# SDR R61A201310020967

- Difficulty date: October 2, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 59129422
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING FLAP TORQUE TUBE F5 MALE END HAS PITTING ON SPLINES.  MX R & R RT TORQUE TUBE 5 IAW AMM 27-51-03.  PN 5912942-2 TORQUE TUBE.  ACFT REMAINS UNTIL COMPLETION OF HEAVY CHECK.
